# SDR 2009FA0000053

- Difficulty date: January 26, 2009
- Submitted: February 3, 2009
- Operation: General aviation
- Aircraft: N8456H
- Make and model: Piper PA-34-220T
- Aircraft serial: 348233011
- Engine: Cont LTSIO360KB
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10382584
- Condition: Loose
- Location: Magneto
- Component: Magneto, Cont, S6RSC25
- Component part number: 105005561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POINTS WERE FOUND NOT MAKING CONTACT, UPON FURTHER EXAMINATION, FOUND THE STATIONARY CONTACT LOOSE IN MAG.  IT SEEMED TO HAVE COME OFF THE END, THE CONTACT DISK SEPARATED FROM THE BASE.  (K)
